# SDR SIMA20130805005

- Difficulty date: August 5, 2013
- Submitted: August 6, 2013
- Operation: Air carrier
- Aircraft: N905JH
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500892
- Aircraft time: 21,880 hours, 18,745 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 20131A
- Part serial: 67471
- Condition: Inoperative
- Location: Emergency Light
- Part time: 21,451 hours, 18,305 cycles
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLOOR EMERGENCY LIGHT FROM SEAT 8 TO 10 INOPERATIVE.  R & R NR 3 EPSU BATTERY AND CHARGER OPS CHECKED GOOD IAW AE WC 33-700-19.
